# SDR 2005UALA00227

- Difficulty date: March 9, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 39,363 hours, 13,587 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1620, STRINGER 29L, LONGERON SPLICE HAS CORROSION BEYOND LIMITS. DAMAGE CAUSED BY CORROSION.  REMOVED CORRODED STRINGER SPLICE AND INSTALLED NEW STRINGER SPLICE.
